# SDR ASOA2013091909049

- Difficulty date: August 20, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 24,867 hours, 17,706 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUMFERENTIAL JOINT AT FRAME BS 333, INTERNAL SKIN CORRODED AT S27.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.
